Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Paul Bailey
Title: Nonlinear two point boundary value problems
Additional book information Lawrence Shampine, and Paul Waltman. Math. in Science and Engineering, vol. 44, Academic Press, New York, 1968. xiii+171 pp. $9.50.

Review Information

Reviewer: J. W. Bebernes
Journal: Bull. Amer. Math. Soc. 75 (1969), 724-727
PII: S 0002-9904(1969)12263-9